# SDR SWAA2022041287697

- Difficulty date: March 24, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 18,740 hours, 8,669 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Part number: 287A915224
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE PANEL#651FB HAS 1EA SUPPORT ANGLE CRACKED. (MARKED) / [01] REMOVED AND REPLACED SUPPORT ANGLE PER SRM 51-40-02.;[02] 1. MICHAEL BALLERT (TECHNICIAN); 31-MAR-2022 12:34 UTC REMOVED AND REPLACED SUPPORT ANGLE PER SRM 51-40-02
